Translator Disclaimer
2001 Gevrey class regularity for parabolic equations
Yung-Jen Lin Guo, Pei-Ling Lee
Differential Integral Equations 14(8): 989-1004 (2001).

Abstract

We consider the regularity of parabolic equations. We obtain that the solution belongs to Gevrey class 2 up to the boundary if functions in the equation belong to Gevrey class 2 in all dependent variables.

Citation

Download Citation

Yung-Jen Lin Guo. Pei-Ling Lee. "Gevrey class regularity for parabolic equations." Differential Integral Equations 14 (8) 989 - 1004, 2001.

Information

Published: 2001
First available in Project Euclid: 21 December 2012

zbMATH: 1161.35340
MathSciNet: MR1827099

Subjects:
Primary: 35G20
Secondary: 35K55, 35K60

Rights: Copyright © 2001 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.14 • No. 8 • 2001
Back to Top